- -

Applied General Topology - Vol 01, No 1 (2000)

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Applied General Topology - Vol 01, No 1 (2000)


Tabla de contenidos

  • Merotopies associated with quasi-uniformities
  • An operation on topological spaces
  • Some properties of o-bounded and strictly o-bounded groups
  • Extension properties and the Niemytzki plane
  • Useful topologies and separable systems
  • Jungck theorem for triangular maps and related results
  • Separation axioms in topological preordered spaces and the existence of continuous order-preserving functions
  • Preservation of completeness under mappings in asymmetric topology
  • Fuzzy functions: a fuzzy extension of the category SET and some related categories

Envíos recientes

Ver más